Abstract and Applied Analysis
Volume 2004 (2004), Issue 4, Pages 271-283
Positive solutions for singular discrete boundary value problems
1Department of Electronics and Telecommunications, University of Florence, Via S. Marta 3, Florence 50139, Italy
2Department of Mathematics, Masaryk University, Janáčkovo nám. 2a, Brno 662 95, Czech Republic
Received 10 December 2002
Copyright © 2004 Mariella Cecchi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the existence of zero-convergent solutions for the
second-order nonlinear difference equation
, where , , is a positive real sequence for , and is a positive
continuous function on ,
. The effects of singular nonlinearities and
of the forcing term are treated as well.